Quelques valeurs prises par les polynômes de Macdonald décalés
Annales de l'Institut Fourier, Volume 49 (1999) no. 2, pp. 543-561.

We give explicit expressions for some generalized binomial coefficients associated with Macdonald polynomials, i.e., the value at some special points of shifted Macdonald polynomials. These expressions are obtained in terms of q-basic hypergeometric series.

Nous explicitons la valeur de certains des coefficients binomiaux généralisés associés aux polynômes de Macdonald, c’est-à-dire la valeur en certains points particuliers des polynômes de Macdonald décalés. Ces expressions font intervenir les fonctions hypergéométriques de base q.

@article{AIF_1999__49_2_543_0,
     author = {Lassalle, Michel},
     title = {Quelques valeurs prises par les polyn\^omes de {Macdonald} d\'ecal\'es},
     journal = {Annales de l'Institut Fourier},
     pages = {543--561},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {2},
     year = {1999},
     doi = {10.5802/aif.1682},
     zbl = {0930.11006},
     mrnumber = {1697372},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1682/}
}
TY  - JOUR
AU  - Lassalle, Michel
TI  - Quelques valeurs prises par les polynômes de Macdonald décalés
JO  - Annales de l'Institut Fourier
PY  - 1999
SP  - 543
EP  - 561
VL  - 49
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1682/
UR  - https://zbmath.org/?q=an%3A0930.11006
UR  - https://www.ams.org/mathscinet-getitem?mr=1697372
UR  - https://doi.org/10.5802/aif.1682
DO  - 10.5802/aif.1682
LA  - fr
ID  - AIF_1999__49_2_543_0
ER  - 
%0 Journal Article
%A Lassalle, Michel
%T Quelques valeurs prises par les polynômes de Macdonald décalés
%J Annales de l'Institut Fourier
%D 1999
%P 543-561
%V 49
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1682
%R 10.5802/aif.1682
%G fr
%F AIF_1999__49_2_543_0
Lassalle, Michel. Quelques valeurs prises par les polynômes de Macdonald décalés. Annales de l'Institut Fourier, Volume 49 (1999) no. 2, pp. 543-561. doi : 10.5802/aif.1682. https://aif.centre-mersenne.org/articles/10.5802/aif.1682/

[1] J. Kaneko, Selberg integrals and hypergeometric functions associated with Jack polynomials, SIAM J. Math. Anal., 24 (1993), 1086-1110. | Zbl

[2] F. Knop, Symmetric and non-symmetric quantum Capelli polynomials, to appear. | Zbl

[3] M. Lassalle, Coefficients binomiaux généralisés et polynômes de Macdonald, J. Funct. Anal., 158 (1998), 289-324. | Zbl

[4] M. Lassalle, Une formule du binôme généralisée pour les polynômes de Jack, C. R. Acad. Sci. Paris, Sér. I Math., 310 (1990), 253-256. | Zbl

[5] M. Lassalle, Coefficients du binôme généralisés, C. R. Acad. Sci. Paris, Sér. I Math., 310 (1990), 257-260. | Zbl

[6] M. Lassalle, Some combinatorial conjectures for shifted Jack polynomials, Ann. Combinatorics, 2 (1998), 145-163. | Zbl

[7] I. G. Macdonald, Symmetric functions and Hall polynomials, second edition, Clarendon Press, Oxford, 1995. | Zbl

[8] A. Okounkov, (Shifted) Macdonald polynomials: q-integral representation and combinatorial formula, Compositio Math., 112 (1998), 147-182. | Zbl

[9] A. Okounkov, Binomial formula for Macdonald polynomials and applications, Math. Res. Lett., 4 (1997), 533-553. | Zbl

[10] A. Okounkov, G. Olshanski, Shifted Jack polynomials, binomial formula and applications, Math. Res. Lett., 4 (1997), 69-78. | Zbl

[11] A. Okounkov, G. Olshanski, Shifted Schur functions, St. Petersburg Math. J., 9 (1998).

[12] S. Sahi, Interpolation, integrality, and a generalization of Macdonald's polynomials, Internat. Math. Res. Notices, 10 (1996), 457-471. | MR | Zbl

Cited by Sources: